# SDR DALA1301946711

- Difficulty date: January 21, 2013
- Submitted: January 24, 2013
- Operation: Air carrier
- Aircraft: N6711M
- Make and model: Boeing 757232
- Aircraft serial: 30483
- Aircraft time: 42,444 hours, 15,711 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Nr 2 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE HAS A PUNCTURE IN LOWER PORTION OF THE NOSE COWL APPROX 6 O`CLOCK POSITION INSTALLED PERMANENT REPAIR 200 DEGREE WET LAY UP IAW SRM 54-11-01, TABLE 1.
